MAUDE Adverse Event Report: Solo Pace, Inc. Solo Pace Fusion System; Guidewire

Solo Pace, Inc. Solo Pace Fusion System; Guidewire
Model Number SOLOFUSE1
Medical Device Problem Code Intermittent Capture (1080)
Health Effect - Clinical Code Aortic dissection (4870)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: "customer reports they were completing a tavr with medtronic evolut valve.Shallow core valve and embolized on post dil.Patient did not need open surgery, they left the valve in place and placed a new evolut medtronic valve." the valve embolization resulted in a vessel dissection that was addressed through vascular surgical intervention.The patient did not require any additional treatment following the intervention, and the patient outcome was reported as good.
 
Additional Manufacturer Narrative
During a follow-up interview with the user, it was determined that loss of capture occurred during the procedure.Review of the procedural imaging identified that the fusion wire was positioned on top of the mitral valve apparatus where loss of contact is a known risk during valve deployment when balloon inflation shifts the relationship of the conducting part of the lead wire to the myocardium and leads to loss of contact and resultant loss of capture.A review of the epg logs did not identify any pacing or sensing issues.A review of the production records did not identify an issue with the epg or fusion components.Based on the information obtained from the customer and review of the imaging, potential contributing factors to the valve embolization included the shallow positioning of the transcatheter valve and the position of the fusion wire, which resulted in loss of capture.

Brand Name
Solo Pace Fusion System
Common Device Name
Guidewire
Manufacturer (Section D)
Solo Pace, Inc.
7125 northland terrace n
brooklyn park MN 55428
Manufacturer (Section G)
Solo Pace
7125 northland terr n
brooklyn park MN 55428
Manufacturer Contact
straight
7125 northland terr n
brooklyn park, MN 55428
+1(612)940-7240
MDR Report Key50698376
Report Number3035372913-2026-00011
Device Sequence Number5915365
Product Code DQX
UDI-Device Identifier00850056280044
UDI-Public00850056280044
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K252674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSOLOFUSE1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown